# SDR AALA20141211008

- Difficulty date: December 5, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 41,564 hours, 13,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200364
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LE SKIN OF RT INBD MAIN FLAP AT WS 231.  REPAIRED SKIN & PROVIDED CLEARANCE FROM PANEL FWD OF FLAP IAW EA COMP-57-037721.
